Citation:
V. N. Shokuev, “An expression for the number of subgroups of a given order of a finite p-group”, Mat. Zametki, 12:5 (1972), 561–568; Math. Notes, 12:5 (1972), 774–778
\Bibitem{Sho72}
\by V.~N.~Shokuev
\paper An expression for the number of subgroups of a given order of a finite $p$-group
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 5
\pages 561--568
\mathnet{http://mi.mathnet.ru/mzm9917}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=322051}
\zmath{https://zbmath.org/?q=an:0266.20014}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 5
\pages 774--778
\crossref{https://doi.org/10.1007/BF01099063}
Linking options:
https://www.mathnet.ru/eng/mzm9917
https://www.mathnet.ru/eng/mzm/v12/i5/p561
This publication is cited in the following 2 articles:
László Tóth, Trends in Mathematics, New Frontiers in Number Theory and Applications, 2024, 385
Fikreab Solomon Admasu, Amit Sehgal, “Counting subgroups of fixed order in finite abelian groups”, Journal of Discrete Mathematical Sciences and Cryptography, 24:1 (2021), 263